# SDR A6WA200740504

- Difficulty date: September 5, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R3111358
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD 280 CLIP IS CRACKED APPROX .25 INCH LONG.  SUP - MAINTENANCE REMOVED CRACKED CLIP AND INSTALLED A NEW CLIP, P/N 601R31113-58 IAW BSC STANDARD REPAIR 601R-53-0057A AND CRJ SRM 51-42-21.  (M)
